RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 2, Pages 172–179 (Mi tmf4245)  

This article is cited in 2 scientific papers (total in 2 papers)

Example of a completely integrable nonlinear wave field with nontrivial dynamics (lee model)

S. V. Manakov


Abstract: It is shown that the system of equations describing the resonance decay interaction of three wave packets in nonlinear media is a completely integrable Hamiltonian system. Action and angle variables are introduced by means of a transition to the scattering data for the first-order matrix differential operator.

Full text: PDF file (698 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:2, 709–714

Bibliographic databases:

Received: 29.01.1976

Citation: S. V. Manakov, “Example of a completely integrable nonlinear wave field with nontrivial dynamics (lee model)”, TMF, 28:2 (1976), 172–179; Theoret. and Math. Phys., 28:2 (1976), 709–714

Citation in format AMSBIB
\Bibitem{Man76}
\by S.~V.~Manakov
\paper Example of a~completely integrable nonlinear wave field with nontrivial dynamics (lee model)
\jour TMF
\yr 1976
\vol 28
\issue 2
\pages 172--179
\mathnet{http://mi.mathnet.ru/tmf4245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=674347}
\zmath{https://zbmath.org/?q=an:0333.35054}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 2
\pages 709--714
\crossref{https://doi.org/10.1007/BF01029027}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4245
  • http://mi.mathnet.ru/eng/tmf/v28/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Shulman, “Existence of a countable set of integrals of the motion for a system of three three-dimensional wave packets with resonance interaction”, Theoret. and Math. Phys., 44:2 (1980), 708–710  mathnet  crossref  mathscinet  isi
    2. V. G. Bakurov, “Generating functional of the classical scattering problem in a system with nontrivial dynamics”, Theoret. and Math. Phys., 57:1 (1983), 1045–1048  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:116
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019